# SDR REXA2020010710008

- Difficulty date: December 31, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : BENT ON INNER RETAINER OF PRESSURE SEAL AT CENTER BAGGAGE BAY DOOR ( CCD )                                             
"SUMMARY: LOWER PLATE OF THE CENTER BAGGAGE BAY DOOR SEAL WAS REPLACED PER CRJ-900 AMM 52-35-07-400-802 (CONF A02) AND LEAK TEST ON CENTER BAGGAGE BAY DOOR WAS PERFORMED PER CRJ-900 AMM 52-00-00-790-801 (A01).
